# SDR 96FDEA01295

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate Beam
- Part number: 50794516
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0143 040.  FORWARD ENTRY DOOR LOWER GATE BEAM IS CRACKED 2 EACH PLACES ADJACENT TO LOWER FORWARD STOP PIN FITTING.  REMOVED AND REPLACED LOWER GATE BEAM PER FEDEX SRM 51-10-1.
